Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2585-2608

Asymmetric locally convex spaces

Department of Mathematics, Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Cluj-Napoca 400084, Romania

Received 14 February 2005; Revised 6 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Cobzaş, “Asymmetric locally convex spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2585-2608, 2005. doi:10.1155/IJMMS.2005.2585